# SDR SWAA2019111438836

- Difficulty date: October 14, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 47,476 hours, 31,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-4 GALLEY EMERGENCY EXIT LIGHT BROKEN.          / R&R LIGHT IAW AMM.
